MathSciNet Relay Station
MathSciNet bibliographic data
MR818876 (87b:12001) 12-04 (11C08 12E05 68Q40)
Barton, David R.; Zippel, Richard Polynomial decomposition algorithms. J. Symbolic Comput. 1 (1985), no. 2, 159–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement